Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

On prednisone. Had Rip-It energy drink. Is the drink safe to have now?

I am on prednisone right now. I also stayed up until 1 in the morning to finish an english paper due today. I am extreamly tired & I have a Rip-It energy drink. My doc told me Prednisone might make me hyper, but i took it yesterday & I feel like it didn't make me hyper at all. In fact, I think it made me sleepy! Is drinking an energy drink safe right now?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
First, this is absurdity to prescirbe prednoson for such things. This is idiotism. Better take some natural coffeine or guarana suplements. There arent reported interactions between prednisone and energydrinks so nothing should happen. Take it in moderate doses. If you feel any strange symptoms stop it and go to hospital.Wish you good health and good studying.
Answered: Tue, 23 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions